Works matching DE "CONES (Operator theory)"
Results: 137
On the Generator of Massive Modular Groups.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 3, p. 235, doi. 10.1007/s11005-006-0100-8
- By:
- Publication type:
- Article
Computing the nearest diagonally dominant matrix.
- Published in:
- Numerical Linear Algebra with Applications, 1998, v. 5, n. 6, p. 461, doi. 10.1002/(SICI)1099-1506(199811/12)5:6<461::AID-NLA141>3.0.CO;2-V
- By:
- Publication type:
- Article
The Gårding cones in the modern theory of fully nonlinear second order differential equations.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 3, p. 295, doi. 10.1007/s10958-012-0869-1
- By:
- Publication type:
- Article
On the distribution of integral points on cones.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 178, n. 2, p. 227, doi. 10.1007/s10958-011-0543-z
- By:
- Publication type:
- Article
CORES OF TANGENT CONES AND CLARKE'S TANGENT CONE.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 4, p. 565, doi. 10.1287/moor.10.4.565
- By:
- Publication type:
- Article
A SEMI-INFINITE GAME.
- Published in:
- Management Science, 1975, v. 21, n. 7, p. 806, doi. 10.1287/mnsc.21.7.806
- By:
- Publication type:
- Article
FIXED POINT THEOREMS IN CONES UNDER LOCAL CONDITIONS.
- Published in:
- Fixed Point Theory, 2017, v. 18, n. 1, p. 107, doi. 10.24193/fpt-ro.2017.1.09
- By:
- Publication type:
- Article
An analysis of some dual problems in multiobjective optimization (II).
- Published in:
- Optimization, 2004, v. 53, n. 3, p. 301
- By:
- Publication type:
- Article
A generalization of kth derivative of Dirac delta in a hypercone.
- Published in:
- Integral Transforms & Special Functions, 2007, v. 18, n. 2, p. 77, doi. 10.1080/10652460601090257
- By:
- Publication type:
- Article
Analysis of factors influencing supersonic flow about a conical body under magnetohydrodynamic interaction conditions.
- Published in:
- Technical Physics Letters, 2006, v. 32, n. 7, p. 624, doi. 10.1134/S1063785006070224
- By:
- Publication type:
- Article
Results for Twin Singular Nonlinear Problems with Damping Term.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/416173
- By:
- Publication type:
- Article
A note on sparse SOS and SDP relaxations for polynomial optimization problems over symmetric cones.
- Published in:
- Computational Optimization & Applications, 2009, v. 42, n. 1, p. 31, doi. 10.1007/s10589-007-9112-2
- By:
- Publication type:
- Article
On optimal Banach spaces containing a weight cone of monotone or quasiconcave functions.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 5/6, p. 957, doi. 10.1134/S0001434615110280
- By:
- Publication type:
- Article
A note on maximal regular subsemigroups of the finite transformation semigroups $\mathcal{T}(n,r)$.
- Published in:
- Semigroup Forum, 2014, v. 88, n. 2, p. 324, doi. 10.1007/s00233-013-9523-6
- By:
- Publication type:
- Article
Bunches of cones in the divisor class group—a new combinatorial language for toric varieties.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 6, p. 261, doi. 10.1155/S1073792804130973
- By:
- Publication type:
- Article
Multivariate regular variation on cones: application to extreme values, hidden regular variation and conditioned limit laws.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2008, v. 80, n. 2/3, p. 269, doi. 10.1080/17442500701830423
- By:
- Publication type:
- Article
Off-diagonal estimates of some Bergman-type operators of tube domains over symmetric cones.
- Published in:
- Positivity, 2018, v. 22, n. 2, p. 507, doi. 10.1007/s11117-017-0525-6
- By:
- Publication type:
- Article
Mapping cones and separable states.
- Published in:
- Positivity, 2018, v. 22, n. 2, p. 493, doi. 10.1007/s11117-017-0523-8
- By:
- Publication type:
- Article
H-cones of excessive measures on a locally compact semigroup.
- Published in:
- Positivity, 2013, v. 17, n. 3, p. 793, doi. 10.1007/s11117-012-0205-5
- By:
- Publication type:
- Article
Strongly normal cones and the midpoint locally uniform rotundity.
- Published in:
- Positivity, 2013, v. 17, n. 3, p. 935, doi. 10.1007/s11117-012-0213-5
- By:
- Publication type:
- Article
Gelfand-Hille type theorems in ordered Banach algebras.
- Published in:
- Positivity, 2009, v. 13, n. 1, p. 39, doi. 10.1007/s11117-008-2200-4
- By:
- Publication type:
- Article
On Semicomplete Cones.
- Published in:
- Positivity, 2008, v. 12, n. 2, p. 363, doi. 10.1007/s11117-007-2094-6
- By:
- Publication type:
- Article
Isoperimetric balls in cones over tori.
- Published in:
- Annals of Global Analysis & Geometry, 2009, v. 35, n. 2, p. 133, doi. 10.1007/s10455-008-9126-8
- By:
- Publication type:
- Article
Primes and Right Ideals in Right Cones.
- Published in:
- Communications in Algebra, 2009, v. 37, n. 11, p. 3874, doi. 10.1080/00927870802569927
- By:
- Publication type:
- Article
Hyperbolic geometry of the ample cone of a hyperkähler manifold.
- Published in:
- Research in the Mathematical Sciences, 2016, v. 3, n. 1, p. 1, doi. 10.1186/s40687-016-0059-8
- By:
- Publication type:
- Article
Slow flow between concentric cones.
- Published in:
- Quarterly Journal of Mechanics & Applied Mathematics, 2007, v. 60, n. 1, p. 27, doi. 10.1093/qjmam/hbl024
- By:
- Publication type:
- Article
Proving Strong Duality for Geometric Optimization Using a Conic Formulation.
- Published in:
- Annals of Operations Research, 2001, v. 105, n. 1-4, p. 155, doi. 10.1023/A:1013357600036
- By:
- Publication type:
- Article
Weak Connectedness of the Efficient Solution Set for Cone-weakly-continuous and Cone-quasiconcave Vector Maximization in Reflexive Banach Spaces.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2005, v. 29, n. 6, p. 1197
- By:
- Publication type:
- Article
BANACH CONTRACTION PRINCIPLE ON CONE RECTANGULAR METRIC SPACES.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2009, v. 3, n. 2, p. 236, doi. 10.2298/AADM0902236A
- By:
- Publication type:
- Article
The Multiplication Operator, Zero Location and Asymptotic for Non-diagonal Sobolev Norms.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 111, n. 2, p. 205, doi. 10.1007/s10440-009-9541-2
- By:
- Publication type:
- Article
Existence of Positive Solutions for Multi-Point Boundary Value Problem with Strong Singularity.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 112, n. 1, p. 79, doi. 10.1007/s10440-009-9554-x
- By:
- Publication type:
- Article
Periodic Solutions of Second Order Superlinear Singular Dynamical Systems.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 111, n. 2, p. 179, doi. 10.1007/s10440-009-9539-9
- By:
- Publication type:
- Article
Device for cutting a conical thread.
- Published in:
- Chemical & Petroleum Engineering, 2011, v. 47, n. 7/8, p. 498, doi. 10.1007/s10556-011-9499-6
- By:
- Publication type:
- Article
Fixed point results for generalized g-quasi-contractions of Perov-type in cone metric spaces over Banach algebras without the assumption of normality.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 22, n. 4, p. 648
- By:
- Publication type:
- Article
Some Theorems and Examples of Cone Banach Spaces.
- Published in:
- Journal of Computational Analysis & Applications, 2010, v. 12, n. 4, p. 739
- By:
- Publication type:
- Article
Formulas of Brion, Lawrence, and Varchenko on Rational Generating Functions for Cones.
- Published in:
- Mathematical Intelligencer, 2009, v. 31, n. 1, p. 17, doi. 10.1007/s00283-008-9013-y
- By:
- Publication type:
- Article
Application of the Two Rowed Weyl Module in the Case of Partitions (7,7) and (7, 7) / (1, 0).
- Published in:
- Iraqi Journal of Science, 2020, v. 61, n. 5, p. 1123, doi. 10.24996/ijs.2020.61.5.21
- By:
- Publication type:
- Article
Uniform Boundedness Principle for Nonlinear Operators on Cones of Functions.
- Published in:
- Journal of Function Spaces, 2018, p. 1, doi. 10.1155/2018/6783748
- By:
- Publication type:
- Article
A Unique Common Fixed Point Theorem for Four Maps With Asymptotic Regularity Condition in Cone Metric Spaces.
- Published in:
- Journal of Advanced Studies in Topology, 2012, v. 3, n. 2, p. 29
- By:
- Publication type:
- Article
Approximation of subanalytic sets by normal cones.
- Published in:
- Bulletin of the London Mathematical Society, 2007, v. 39, n. 2, p. 247, doi. 10.1112/blms/bdl034
- By:
- Publication type:
- Article
On cone characterizations of weak, proper and Pareto optimality in multiobjective optimization.
- Published in:
- Mathematical Methods of Operations Research, 2001, v. 53, n. 2, p. 233, doi. 10.1007/s001860000109
- By:
- Publication type:
- Article
Strichartz Estimates for the Wave Equation on Flat Cones.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 3, p. 562, doi. 10.1093/imrn/rns002
- By:
- Publication type:
- Article
Poset Structures in Boij–Söderberg Theory.
- Published in:
- IMRN: International Mathematics Research Notices, 2012, v. 2012, n. 22, p. 5132, doi. 10.1093/imrn/rnr222
- By:
- Publication type:
- Article
CONES OF CURVES AND OF LINE BUNDLES ON SURFACES ASSOCIATED WITH CURVES HAVING ONE PLACE AT INFINITY.
- Published in:
- Proceedings of the London Mathematical Society, 2002, v. 84, n. 3, p. 559, doi. 10.1112/S0024611502013394
- By:
- Publication type:
- Article
Lines of Sight: Perspective in Thomas Bernhard's Korrektur.
- Published in:
- 2010
- By:
- Publication type:
- Literary Criticism
Extremal Sasakian geometry on ${T}^{2} \times {S}^{3} $ and related manifolds.
- Published in:
- Compositio Mathematica, 2013, v. 149, n. 8, p. 1431, doi. 10.1112/S0010437X13007094
- By:
- Publication type:
- Article
On manifolds with quadratic curvature decay.
- Published in:
- Compositio Mathematica, 2009, v. 145, n. 2, p. 528, doi. 10.1112/S0010437X09003947
- By:
- Publication type:
- Article
On the relaxation of state-constrained linear control problems via Henig dilating cones.
- Published in:
- Control & Cybernetics, 2016, v. 45, n. 2, p. 131
- By:
- Publication type:
- Article
Cone solutions of multi-order fractional difference systems.
- Published in:
- Control & Cybernetics, 2013, v. 42, n. 2, p. 419
- By:
- Publication type:
- Article
The existence of positive solutions for a predator-prey model with Ivlev functional response.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2011, v. 24, n. 2, p. 212
- By:
- Publication type:
- Article